Alert archive / Illinois / Freeze Warnings in 2014

Freeze Warning 1, NWS Lincoln, IL

April 14, 201417 counties in Illinois

NWS Lincoln, IL issued this freeze warning at Apr 14, 2014, 3:08 PM CDT for 17 counties in Illinois. It took effect at Apr 15, 2014, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 3:08 PM CDT (20:08 UTC)
In effect from
Apr 15, 2014, 2:00 AM CDT
Expired
Apr 15, 2014, 9:00 AM CDT
In force
7 hr
Issued by
NWS Lincoln, IL

Counties Cass County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Morgan County, IL, Moultrie County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WWUS73 KILX 142008
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CDT MON APR 14 2014

ILZ040-047-049>052-054-056-061-062-066-067-071-072-150400-
/O.NEW.KILX.FZ.W.0001.140415T0700Z-140415T1400Z/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-
SHELBY-CUMBERLAND-EFFINGHAM-JASPER-CLAY-RICHLAND-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA
308 PM CDT MON APR 14 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY. 

* TEMPERATURE...LOWS TEMPERATURES DURING THE EARLY MORNING HOURS
  OF TUESDAY WILL RANGE FROM 26 TO 31 DEGREES.

* IMPACTS...EARLY SEASON VEGETATION AND SENSITIVE PLANTS MAY BE
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SMITH
3 follow-up statements
621 
WWUS73 KILX 150254
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
954 PM CDT MON APR 14 2014

ILZ040-047-049>052-054-056-061-062-066-067-071-072-151100-
/O.CON.KILX.FZ.W.0001.140415T0700Z-140415T1400Z/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-
SHELBY-CUMBERLAND-EFFINGHAM-JASPER-CLAY-RICHLAND-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA
954 PM CDT MON APR 14 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY.

* TEMPERATURE...LOWS TEMPERATURES DURING THE EARLY MORNING HOURS 
  OF TUESDAY WILL RANGE FROM 26 TO 31 DEGREES. 

* IMPACTS...EARLY SEASON VEGETATION AND SENSITIVE PLANTS MAY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$


BAK
741 
WWUS73 KILX 150716
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
216 AM CDT TUE APR 15 2014

ILZ063-068-073-151400-
/O.EXA.KILX.FZ.W.0001.000000T0000Z-140415T1400Z/
CLARK-CRAWFORD-LAWRENCE-
INCLUDING THE CITY OF...LAWRENCEVILLE
216 AM CDT TUE APR 15 2014

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURE...LOW TEMPERATURES EARLY THIS MORNING WILL DROP INTO
  THE LOWER 30S.

* IMPACTS...EARLY SEASON VEGETATION AND SENSITIVE PLANTS MAY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ040-047-049>052-054-056-061-062-066-067-071-072-151400-
/O.CON.KILX.FZ.W.0001.000000T0000Z-140415T1400Z/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-
SHELBY-CUMBERLAND-EFFINGHAM-JASPER-CLAY-RICHLAND-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA
216 AM CDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURE...LOW TEMPERATURES EARLY THIS MORNING WILL DROP INTO
  THE UPPER 20S.

* IMPACTS...EARLY SEASON VEGETATION AND SENSITIVE PLANTS MAY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$


BARNES
455 
WWUS73 KILX 151402
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CDT TUE APR 15 2014

...THE FREEZING WARNING EXPIRED AT 9 AM TODAY...


ILZ040-047-049>052-054-056-061>063-066>068-071>073-151515-
/O.EXP.KILX.FZ.W.0001.000000T0000Z-140415T1400Z/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-
SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-
LAWRENCE-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...
FLORA...LAWRENCEVILLE
902 AM CDT TUE APR 15 2014

...FREEZE WARNING EXPIRED AT 9 AM CDT THIS MORNING...

THE FREEZE WARNING EXPIRED AT 9 AM CDT THIS MORNING AS TEMPERATURES
ELEVATED BETWEEN 32 AND 37 DEGREES. TEMPERATURES COULD GET CLOSE TO
FREEZING AGAIN OVERNIGHT.

$$

07

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Apr 14, 2:45 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 14, 2:45 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
245 PM CDT Mon Apr 14 2014

.DISCUSSION...
ISSUED 230 PM CDT Mon Apr 14 2014

SHORT TERM...Tonight through Thursday

A period of wet snow across the east this evening, followed by a
hard freeze over a good portion of the area tonight, and across our
east Tuesday night/Wednesday morning.

Large and slow moving 500 mb trof axis across the Missouri Valley
early this afternoon should gradually work its way across our area
this evening producing a period of light snow and rain. As darkness
sets in this evening, our chances for seeing some minor accumulations
increases, especially over the eastern half of the forecast area where
the precip will linger a bit longer. Still not looking for much more
than a half inch to one inch of slushy snow, mainly on grassy areas
with the precipitation shutting down as the 500 mb trof axis shifts
to our east just after midnight. Models are insistent of scouring
out the low level moisture late tonight with clearing from west to
east late this evening with our far southeast the last to clear around
dawn. 850 temperatures forecast to drop to around -10c later this
evening and based on the upstream morning low temperatures west of
the Missouri River, will continue to advertise mid 20s north to the
lower 30s southeast by dawn Tuesday. Lightest winds will be out west
and southwest late tonight and will be the area where skies will
clear out earlier than in the far southeast. The recent warm temps
over the past several days has resulted in quick green up and
rapid flowering of many trees, especially in areas along and south
of a Rushville to Springfield to Marshall line. Will issue a Freeze
Warning for the above area tonight, except for Clark, Crawford
and Lawrence counties as it appears they will have the cloud cover
for the longest period of time overnight with clearing not expected
over the far southeast counties until just after sunrise.

After the cold start to the morning on Tuesday, high pressure will
drift across the area bringing quiet but chilly conditions during the
afternoon. Forecast soundings showing the potential for some cumulus
development during the late morning hours but most of the soundings
showing the moisture depth decreasing in the afternoon. Freezing temps
likely again on Tuesday night/Wednesday morning, especially east of
Interstate 55 which will be closest to the ridge axis. Further west,
the return flow is already setting up late in the evening so we expect
a quick fall in temps during the evening and then temps to remain
steady overnight. South winds to increase on Thursday ahead of the
next weather system taking shape out over Iowa which should result
in much warmer air advecting north into the region with most locations
warming into the 60s. Rain chances start to increase ahead of the
upper wave Thursday night with overnight lows quite a bit warmer than
the previous nights lows due to the cloud cover and a light southeast
flow.

LONG TERM...Friday through Monday

Rain chances the main forecast concern Friday and again Easter Sunday
as models have come around to a more consistent solution on both systems.
Upper pattern initially deamplifies allowing more of a zonal flow across
the lower 48 early in the period before both the GFS and ECMWF suggest
the upper wave on Sunday will dig more into the lower Great Lakes
increasing the chances for showers starting Saturday night over the
northwest. Models depict a weak surface reflection, more of an inverted
trof, shifting slowly across the area with the deeper moisture and better
instability remaining to our south, similar to the wave moving across
the area on Friday. Temperatures this period are expected to average
out below normal, although not nearly as cold as what will occur over
our area early this week.

Smith
&&

.AVIATION...
ISSUED 1259 PM CDT Mon Apr 14 2014

Expect scattered light rain showers to redevelop across the
central IL airports this afternoon. The light rain will mix with
and change to light snow during the afternoon and early evening with
MVFR vsbys possible at times. MVFR ceilings will also continue
across the central IL airports through this evening and then
scatter out from west to east between 05Z-09Z starting at western
taf sites of PIA and SPI and last at eastern taf site of CMI.
Blustery NNW winds 14-18 kts with gusts 20-28 kts this afternoon
will diminish to 10-15 kts after sunset and be NW 7-13 kts later
tonight and Tue morning. Strong cold front over central IN into
far nw KY has passed se of IL by midday. Strong upper level trof
and embedded northern stream short wave over the upper Midwest
will settle into IL this evening, then shift east of IL by dawn
Tue as surface high pressure ridge shifts into the eastern plains
Tue morning. Nearby upper level trof could still produce at least
scattered cumulus clouds around 3k ft Tue morning especially in
eastern IL and broken cu/stratocu ceilings by midday Tue may be
near or just east of CMI.

07
&&

.CLIMATE...
ISSUED 230 PM CDT Mon Apr 14 2014

Here are some record low temperatures for Peoria, Springfield and
Lincoln for tonight and Tuesday night (April 15th and 16th)...

Peoria for tonight:        23 degrees set back in 1928
Peoria for Tuesday night:  24 degrees set back in 1962

Springfield tonight:       25 degrees set back in 1928
Springfiled Tue night:     26 degrees set back in 1962

Lincoln for tonight:       21 degrees set back in 1928
Lincolh for Tue night:     25 degrees set back in 1962

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING from 2 AM to 9 AM CDT Tuesday FOR ILZ040-047-
049>052-054-056-061-062-066-067-071-072.

&&
Hazardous weather outlook, Apr 14, 3:06 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT MON APR 14 2014

ILZ027>031-036-037-041-048-151200-
FULTON-KNOX-MARSHALL-MASON-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD-
306 PM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

OCCASIONAL LIGHT SNOW WILL OCCUR INTO EARLY THIS EVENING ACROSS
THE ILLINOIS RIVER VALLEY. SNOW ACCUMULATION SHOULD BE MINOR UP TO
AROUND A HALF INCH...AND MAINLY ON GRASSY AREAS.

TEMPERATURES OVERNIGHT WILL FALL INTO THE MID TO UPPER 20S AND
NEAR 30 DEGREES TUESDAY NIGHT. THIS COULD DAMAGE ANY TENDER VEGETATION
THAT HAS BEEN PLANTED ALREADY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ040-047-049-050-151200-
CASS-MORGAN-SCHUYLER-SCOTT-
306 PM CDT MON APR 14 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AS COLDER AIR SPREADS ACROSS CENTRAL ILLINOIS...LIGHT RAIN
SHOWERS AND PATCHY DRIZZLE WILL CHANGE TO LIGHT SNOW DURING LATE
THIS AFTERNOON...AND DIMINISHING THIS EVENING. ANY ACCUMULATION SHOULD
BE MINOR NEAR A HALF INCH OR LESS...AND LIMITED TO GRASSY AREAS.

TEMPERATURES OVERNIGHT WILL FALL INTO THE MIDDLE TO UPPER 20S AND
REACH LOWER 30S TUESDAY NIGHT. THIS COULD DAMAGE ANY TENDER VEGETATION
THAT HAS BEEN PLANTED ALREADY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ038-042>046-053-055-057-151200-
CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN-PIATT-
VERMILION-
306 PM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AS COLDER AIR SPREADS ACROSS CENTRAL ILLINOIS...LIGHT RAIN SHOWERS
AND PATCHY DRIZZLE WILL BEGIN TO MIX WITH LIGHT SNOW DURING LATE
AFTERNOON AND EARLY EVENING...THEN CHANGE TO ALL LIGHT SNOW BEFORE
ENDING DURING THIS EVENING. SNOW ACCUMULATIONS WILL BE MINOR AND
LIMITED TO GRASSY AREAS...ALTHOUGH LOCATIONS FROM ABOUT DECATUR TO
DANVILLE NORTHWARD MAY SEE AS MUCH AS HALF AN INCH.

TEMPERATURES OVERNIGHT AND AGAIN TUESDAY NIGHT WILL FALL INTO THE
UPPER 20S TO NEAR 30 DEGREES. THIS COULD DAMAGE ANY TENDER VEGETATION
THAT HAS BEEN PLANTED ALREADY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ051-052-054-056-061-151200-
CHRISTIAN-COLES-MOULTRIE-SANGAMON-SHELBY-
306 PM CDT MON APR 14 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AS COLDER AIR SPREADS ACROSS CENTRAL ILLINOIS...LIGHT RAIN SHOWERS
AND PATCHY DRIZZLE WILL BEGIN TO MIX WITH LIGHT SNOW DURING THIS
AFTERNOON...THEN CHANGE TO ALL LIGHT SNOW BEFORE ENDING DURING
THIS EVENING. ACCUMULATIONS WILL BE MINOR AND LIMITED TO GRASSY
AREAS...ALTHOUGH LOCATIONS NORTH OF I-72 MAY SEE AS MUCH AS HALF
AN INCH.

TEMPERATURES OVERNIGHT WILL FALL INTO THE UPPER 20S TO NEAR 30 DEGREES
OVERNIGHT AND AGAIN TUESDAY NIGHT. THIS COULD DAMAGE TENDER VEGETATION
THAT HAS BEEN PLANTED ALREADY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ062-066-067-071-072-151200-
CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND-
306 PM CDT MON APR 14 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT RAIN SHOWERS AND PATCHY DRIZZLE WILL MIX WITH LIGHT SNOW
THIS EVENING BEFORE ENDING AROUND MIDNIGHT. AT THIS TIME...IT
APPEARS ANY MINOR ACCUMULATIONS SHOULD BE NORTH OF I-70.

A FREEZE IS LIKELY LATER TONIGHT UNTIL MID MORNING TUESDAY AND AGAIN
TUESDAY NIGHT WITH LOWS AROUND 30 DEGREES. THIS COULD DAMAGE TENDER
VEGETATION THAT HAS BEEN PLANTED ALREADY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ063-068-073-151200-
CLARK-CRAWFORD-LAWRENCE-
306 PM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT RAIN SHOWERS AND PATCHY DRIZZLE WILL MIX WITH LIGHT SNOW
THIS EVENING BEFORE ENDING AROUND MIDNIGHT. AT THIS TIME...IT
APPEARS ANY MINOR ACCUMULATIONS SHOULD BE NORTH OF I-70.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MINOR FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT
SEVERAL DAYS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

07

Nearby

Freeze Warnings in Illinois, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.